RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2016, том 21, выпуск 7-8, страницы 811–820 (Mi rcd227)  

The Dynamics of Second-order Equations with Delayed Feedback and a Large Coefficient of Delayed Control

Sergey A. Kashchenkoab

a P.G. Demidov Yaroslavl State University, ul. Sovetskaya 14, Yaroslavl, 150000 Russia
b National Nuclear Research University (MEPhI), Kashirskoe sh. 31, Moscow, 115409 Russia

Аннотация: The dynamics of second-order equations with nonlinear delayed feedback and a large coefficient of a delayed equation is investigated using asymptotic methods. Based on special methods of quasi-normal forms, a new construction is elaborated for obtaining the main terms of asymptotic expansions of asymptotic residual solutions. It is shown that the dynamical properties of the above equations are determined mostly by the behavior of the solutions of some special families of parabolic boundary value problems. A comparative analysis of the dynamics of equations with the delayed feedback of three types is carried out.

Ключевые слова: delay, feedback, nonlinear dynamics, boundary value problems

DOI: https://doi.org/10.1134/S1560354716070042

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37G15, 34C23
Поступила в редакцию: 17.09.2015
Принята в печать:20.12.2015
Язык публикации: английский

Образец цитирования: Sergey A. Kashchenko, “The Dynamics of Second-order Equations with Delayed Feedback and a Large Coefficient of Delayed Control”, Regul. Chaotic Dyn., 21:7-8 (2016), 811–820

Цитирование в формате AMSBIB
\RBibitem{Kas16}
\by Sergey A. Kashchenko
\paper The Dynamics of Second-order Equations with Delayed Feedback and a Large Coefficient of Delayed Control
\jour Regul. Chaotic Dyn.
\yr 2016
\vol 21
\issue 7-8
\pages 811--820
\mathnet{http://mi.mathnet.ru/rcd227}
\crossref{https://doi.org/10.1134/S1560354716070042}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000403091800004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85016076616}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd227
  • http://mi.mathnet.ru/rus/rcd/v21/i7/p811

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:86
    Литература:24
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020